Alert archive / Missouri / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 321, NWS Springfield, MO

September 18, 2025Benton County, Hickory County, St. Clair County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 18, 2025, 4:56 PM CDT for Benton County, Hickory County, St. Clair County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2025, 4:56 PM CDT (21:56 UTC)
Expired
Sep 18, 2025, 5:30 PM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, MO, Hickory County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 5:07 PM CDTHAIL 1Weaubleau, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 18, 3:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1879 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

848 
WUUS53 KSGF 182156
SVRSGF
MOC015-085-185-182230-
/O.NEW.KSGF.SV.W.0321.250918T2156Z-250918T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
456 PM CDT Thu Sep 18 2025

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Western Hickory County in central Missouri...
  Southwestern Benton County in central Missouri...
  Southeastern St. Clair County in west central Missouri...

* Until 530 PM CDT.

* At 456 PM CDT, a severe thunderstorm was located over Weaubleau, or
  14 miles west of Hermitage, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pomme de Terre Lake, Pomme De Terre State Park, Hermitage,
  Weaubleau, Wheatland, Collins, Gerster, Quincy, Harper, and Elkton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3817 9347 3792 9320 3781 9351 3781 9357
      3783 9357 3783 9365 3789 9369
TIME...MOT...LOC 2156Z 214DEG 24KT 3787 9357 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Melto
1 follow-up statement
236 
WWUS53 KSGF 182220
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
520 PM CDT Thu Sep 18 2025

MOC015-085-185-182230-
/O.EXP.KSGF.SV.W.0321.000000T0000Z-250918T2230Z/
Hickory MO-Benton MO-St. Clair MO-
520 PM CDT Thu Sep 18 2025

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HICKORY...SOUTHWESTERN
BENTON AND SOUTHEASTERN ST. CLAIR COUNTIES WILL EXPIRE AT 530 PM
CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, southwestern and west central Missouri.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.

&&

LAT...LON 3817 9347 3792 9320 3781 9351 3781 9357
      3783 9357 3783 9365 3789 9369
TIME...MOT...LOC 2220Z 214DEG 24KT 3799 9347 

$$

Melto

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 2:50 PM CDT, 2 hours 6 minutes earlier. Its key messages:

  • Marginal (1 of 5) to Slight (2 of 5) Risk for severe storms this afternoon and evening, with highest confidence along and on either side of the Highway 65 corridor. Wind gusts to 60 mph and hail to the size of half dollars possible. Localized rainfall amounts up to 2-3 inches.
  • More seasonal temperatures and additional rain chances will occur into the weekend and early next week. While most rain chances will be isolated to scattered, there is potential for at least one day to see more widespread rainfall.
Area forecast discussion, Sep 18, 2:50 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
250 PM CDT Thu Sep 18 2025

.KEY MESSAGES...

- Marginal (1 of 5) to Slight (2 of 5) Risk for severe storms
  this afternoon and evening, with highest confidence along and
  on either side of the Highway 65 corridor. Wind gusts to 60
  mph and hail to the size of half dollars possible. Localized
  rainfall amounts up to 2-3 inches.

- More seasonal temperatures and additional rain chances will
  occur into the weekend and early next week. While most rain
  chances will be isolated to scattered, there is potential for
  at least one day to see more widespread rainfall.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 250 PM CDT Thu Sep 18 2025

Current mid-level water vapor imagery in tandem with RAP
analysis depicts a trough/upper-level low hybrid system across
the Central and Northern Plains. The closed low is over the
northern Plains, with a shortwave extending the trough southward
into KS/OK. Associated upper-level low is an occluded surface
low pressure system over SD, with a newly developing surface low
pressure system in KS, with a cold front extended southward into
OK. Ahead of the system, high temperatures have warmed to the
upper 80s and lower 90s with dewpoints in the lower 60s. The
cold front and shortwave will be the focus for showers and
thunderstorms this afternoon.

Slight Risk for severe storms along Highway 65 corridor today:

Cooler air aloft from the trough, along with faster winds aloft
along the base of the trough has both increased instability and
bulk wind shear enough for a more organized threat for severe
thunderstorms than recent days. That being said, values are
still rather marginal (1000-2000 J/kg MLCAPE; 15-25 kts deep
layer shear). This will be enough for multicell clusters of
thunderstorms rather than the single pulse cells we've been
seeing the past few days. This storm mode along with the
parameters in place points to hazards of 60 mph wind gusts and
hail up to quarters to half dollars within the strongest
clusters.

The 12Z HREF has been in good agreement with isolated to
scattered pulse showers and thunderstorms developing across the
area after 2 PM (indeed, agitated cumulus and a few radar echoes
have been noted as of 215 PM). These would be ongoing through
the afternoon and evening with hazards of wind gusts up to 40-60
mph and quarter to half dollar sized hail. CAM members are then
in good agreement for a broken line of thunderstorms to develop
along the advancing cold front, with a narrow time and spatial
window for the greatest coverage and intensity. Currently, this
looks to be east of I-49 through the Highway 65 corridor where
the Slight (2 of 5) Risk for severe weather is currently placed.
With this broken line, wind gusts are a greater hazard up to 60
mph. This looks most likely to occur between 4-8 PM, slowly
dissipating in intensity after 8 PM.

Lingering light showers are then possible across the area, but
no severe weather is expected after midnight. Lows then sink
into the lower to middle 60s.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 250 PM CDT Thu Sep 18 2025

Lingering shower and thunderstorm chances this weekend:

With the cold front clear through most of the area, coverage of
showers and thunderstorms should be much less and confined to
the eastern and southern parts of the CWA Friday. The next
greater chance of rain and thunderstorms looks to be late Friday
night into Saturday morning as the right entrance region of the
300 mb jet dives ESE through the Middle Mississippi River
Valley, and the left entrance region of another jet streak
slowly enters the Red River Valley. In between these, warm air
advection and isentropic upglide within a strengthening low-
level jet will occur, which could force a complex of showers and
thunderstorms across east Kansas and southwest Missouri Friday
night into Saturday morning. Severe chances are a bit uncertain
with this system. Furthermore, the evolution of this system will
determine the extent and behavior of showers and thunderstorm
chances Saturday, though with lingering instability and any
outflow boundaries, showers and thunderstorms are possible
again (15-40% chance).

More seasonal temperatures into the weekend and early next week:

Following the cold front, more seasonal temperatures are
expected to arrive Saturday with highs in the upper 70s across
our western area, and in the middle 80s across our eastern area.
Lows are still expected to be mild in the lower to middle 60s.
These temperatures are expected through Monday before another
cold front *may* move through Monday night. Deterministic forecast
lows Tuesday and beyond are in the middle 70s with lows in the
middle 50s. However, LREF members and ensemble clusters portray
a whole wide range of scenarios and uncertainty in the exact
weather pattern next week. There seems to be good agreement in a
pretty prominent trough dropping through the central CONUS at
some point next week, however, the clusters range a lot in
timing, shaped, intensity, and how far south it digs. As a
result, while deterministic forecast lows are in the middle to
upper 70s, they could be as high as the middle 80s (which is
still seasonable), or as low as the lower 70s.

Additional rain chances will occur next week:

The uncertainty in clusters also brings very wide-ranging
solutions in terms of rain chances. As a result of the widely
differing members, rain chances are broad-brushed at 30-50%
chance Monday through Thursday. Deterministic models suggest
instability will be present at least through Wednesday, so
thunderstorms can be expected with any rainy day.

There is potential for at least one day for more widespread rain:

Given the large amount of uncertainty, it is possible that some
of the days with rain chances are for the most part dry. Many
clusters have one solution with widespread rainfall each day
Monday through Thursday, but also have a solution with dry
weather for each of those days. A lot of these differences come
down to the behavior of the prominent trough that is modeled. An
earlier arrival will push most of the rain chances toward the
beginning of the week. A later arrival will push most of the
rain chances toward the middle of the week. Then, a slower
progression of the trough would bring the potential for more of
a washout-type rain day, while a faster progression would bring
more of a severe thunderstorm threat, given the timing of the
passage aligns with sufficient instability. Deterministic models
have pointed to enough shear with the tough for organized
severe weather should the passage align with the greatest
instability. All that being said, while there are rain chances
everyday, data supports for at least on of the days next week to
see more widespread rainfall in the wake of an increasing
drought. From a grand ensemble standpoint, the best chance for
one of these widespread rainfall days would be sometime between
Sunday night and Tuesday evening. Trends will continue to be
monitored.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1240 PM CDT Thu Sep 18 2025

There is increasing confidence in a broken line of thunderstorms
developing somewhere along or east of I-49 after 19Z. For this
reason, included a PROB30 at JLN, though it is possible storms
develop east of the site. There's a better 60-70% chance for the
storms to impact SGF sometime between 22-02Z. These storms may
be capable of producing wind gusts up to 50 kts and hail up to
the size of quarters, though most storms will produce heavy
rain, lightning, and mildly gusty westerly winds.

After the storms clear, winds are forecast to become light and
southerly, with the 20-40% chance for lingering isolated showers
at all TAF sites, though visibility and cigs should stay VFR for
the rest of the period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

SHORT TERM...Price
LONG TERM...Price
AVIATION...Price
Hazardous weather outlook, Sep 18, 2:53 PM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
253 PM CDT Thu Sep 18 2025

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-192000-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
253 PM CDT Thu Sep 18 2025

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Marginal hail risk.
  Slight thunderstorm wind damage risk.
  Limited lightning risk.
  Limited excessive rainfall risk

DISCUSSION...

Scattered thunderstorms are ongoing and will continue into the
afternoon and evening across the area. The strongest storms will
be capable of producing damaging winds up to 60 mph and hail to
the size of quarters to half dollars. Frequent lightning and
locally heavy rainfall will also be possible, with localized
amounts up to 2-3 inches.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional chances for thunderstorms will occur off an on Friday
through Tuesday.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed this afternoon and evening for
southwest Missouri, especially along the Highway 65 corridor.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Price

In the hours before

Special weather statement, Sep 18, 3:56 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Springfield MO
356 PM CDT Thu Sep 18 2025

MOZ090-094-182130-
Greene MO-Lawrence MO-
356 PM CDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LAWRENCE AND
SOUTHWESTERN GREENE COUNTIES THROUGH 430 PM CDT...

At 356 PM CDT, Doppler radar was tracking a strong thunderstorm near
Billings, or near Republic, moving northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brookline, Halltown, and Bois D'arc.

This includes Interstate 44 between mile markers 57 and 68, and
between mile markers 70 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3713 9369 3729 9359 3721 9336 3710 9356
      3710 9360 3707 9361
TIME...MOT...LOC 2056Z 220DEG 10KT 3713 9359

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Melto
Special weather statement, Sep 18, 4:02 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Springfield MO
402 PM CDT Thu Sep 18 2025

MOZ088-093-094-182130-
Jasper MO-Newton MO-Lawrence MO-
402 PM CDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NEWTON...
SOUTHWESTERN LAWRENCE AND SOUTHEASTERN JASPER COUNTIES THROUGH 430 PM
CDT...

At 401 PM CDT, Doppler radar was tracking a strong thunderstorm near
Granby, or 13 miles west of Monett, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Monett, Sarcoxie, Pierce City, Freistatt, Wentworth, La Russell, and
Ritchey.

This includes Interstate 44 between mile markers 27 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Missouri.

&&

LAT...LON 3689 9421 3699 9425 3721 9405 3695 9384
      3693 9399 3693 9406 3691 9407
TIME...MOT...LOC 2101Z 241DEG 14KT 3697 9416

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Melto
Special weather statement, Sep 18, 4:05 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Springfield MO
405 PM CDT Thu Sep 18 2025

MOZ066-067-078-182130-
Vernon MO-Cedar MO-St. Clair MO-
405 PM CDT Thu Sep 18 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN CEDAR...WESTERN ST. CLAIR
AND EASTERN VERNON COUNTIES THROUGH 430 PM CDT...

At 405 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Schell City to near El Dorado Springs to
13 miles north of Golden City. Movement was northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
El Dorado Springs, Appleton City, Montevallo, Schell City, Jerico
Springs, Harwood, Olympia, Wagoner, Tiffin, Johnson City, Taberville,
Filley, Cedar Springs, and Monegaw Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Missouri.

&&

LAT...LON 3821 9385 3767 9381 3760 9407 3764 9408
      3764 9413 3768 9419 3803 9423 3806 9413
      3804 9411 3805 9410 3803 9408 3803 9406
      3821 9405
TIME...MOT...LOC 2105Z 227DEG 20KT 3807 9413 3793 9404 3758 9404

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Melto
Special weather statement, Sep 18, 4:28 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
428 PM CDT Thu Sep 18 2025

MOZ078-182200-
Cedar MO-
428 PM CDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CEDAR COUNTY
THROUGH 500 PM CDT...

At 428 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stockton, moving north at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Stockton Lake, Stockton State Park, Stockton, Umber View Heights,
Bearcreek, Caplinger Mills, and Arnica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Missouri.

&&

LAT...LON 3774 9363 3774 9362 3764 9363 3758 9371
      3758 9386 3779 9388 3782 9363
TIME...MOT...LOC 2128Z 170DEG 7KT 3763 9379

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Melto
Special weather statement, Sep 18, 4:31 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Springfield MO
431 PM CDT Thu Sep 18 2025

MOZ102-103-182200-
Barry MO-Stone MO-
431 PM CDT Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN STONE AND EAST CENTRAL
BARRY COUNTIES THROUGH 500 PM CDT...

At 431 PM CDT, Doppler radar was tracking a strong thunderstorm over
Galena, or 12 miles northwest of Kimberling City, moving northeast at
10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Table Rock Lake, Crane, Galena, Mccord Bend, Hurley, Cape Fair,
Wheelerville, Elsey, and Ponce de Leon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Missouri.

&&

LAT...LON 3675 9366 3699 9358 3687 9334 3682 9334
      3672 9349
TIME...MOT...LOC 2131Z 214DEG 11KT 3681 9352

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Melto
Local storm report, Sep 18, 4:53 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
453 PM CDT Thu Sep 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     Hail             1 NE Sarcoxie           37.08N 94.11W
09/18/2025  M0.88 Inch       Jasper             MO   Emergency Mngr

&&

Titus

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 3:13 PM CDTSevere Thunderstorm WarningSGFGreene16 min
Sep 18, 3:26 PM CDTSpecial Weather StatementSGFBarton34 min
Sep 18, 3:52 PM CDTSevere Thunderstorm WarningSGFBarry10 min
Sep 18, 3:56 PM CDTSpecial Weather StatementSGFGreene34 min
Sep 18, 4:02 PM CDTSpecial Weather StatementSGFLawrence28 min
Sep 18, 4:05 PM CDTSpecial Weather StatementSGFCedar25 min
Sep 18, 4:28 PM CDTSpecial Weather StatementSGFCedar32 min
Sep 18, 4:31 PM CDTSpecial Weather StatementSGFStone29 min
Sep 18, 4:48 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence42 min
Sep 18, 4:51 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede24 min
Sep 18, 5:06 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone24 min
Sep 18, 5:16 PM CDTSevere Thunderstorm WarningSGFChristian, Greene29 min
Sep 18, 5:26 PM CDTSpecial Weather StatementSGFCamden34 min
Sep 18, 5:31 PM CDTSevere Thunderstorm WarningSGFBenton, Camden29 min
Sep 18, 5:38 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence41 min
Sep 18, 5:53 PM CDTAreal Flood AdvisorySGFGreene6 hr
Sep 18, 5:53 PM CDTSpecial Weather StatementSGFGreene37 min
Sep 18, 5:59 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Miller, Morgan25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.